Exact overflow asymptotics for queues with many Gaussian inputs


Debicki, Krzysztof and Mandjes, Michel (2003) Exact overflow asymptotics for queues with many Gaussian inputs. Journal of Applied Probability, 40 (3). pp. 704-720. ISSN 0021-9002

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In this paper we consider a queue fed by a large number of independent continuous-time Gaussian processes with stationary increments. After scaling the buffer exceedance threshold and the (constant) service capacity by the number of sources, we present asymptotically exact results for the probability that the buffer threshold is exceeded. We consider both the stationary overflow probability and the (transient) probability of overflow at a finite time horizon. We give detailed results for the practically important cases in which the inputs are fractional Brownian motion processes or integrated Gaussian processes.
Item Type:Article
Copyright:© 2003 Applied Probability Trust
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70357
Official URL:http://dx.doi.org/10.1239/jap/1059060897
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 213638